MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ENDOMAT SELECT

KARL STORZ SE & CO. KG ENDOMAT SELECT
Model Number UP210
Medical Device Problem Codes Material Puncture/Hole (1504); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the "user is experiencing some air bubbles" during procedure.No negative impact in state of health reported.
 
Additional Manufacturer Narrative
Concomitant products added to d10.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Leading product: article: up210, sn: (b)(6).Location of device: at manufacturer.Product returned on: 2025-07-16.Concomitant product: article: up008, sn: (b)(6), location of device: at manufacturer, product returned on: 2025-07-16.The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Device evaluation: the device up210 and up008 were sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "user is experiencing some air bubbles" could be confirmed and assigned to product up008.The pressure diaphragm of up008 was mechanically damaged, which meant that it was no longer leak-proof and air was able to enter the hose system.This has led to the bubble formation described by the customer.The defects found on the up210 are independent from the reported issue.The leaflet of up008 is stating a required performance of the leakage test clearly in the warning section.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ENDOMAT SELECT
Common Device Name
ENDOMAT SELECT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21931271
Report Number9610617-2025-00728
Device Sequence Number8650764
Product Code HIG
UDI-Device Identifier04048551376041
UDI-Public04048551376041
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K180735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUP210
Device Catalogue NumberUP210
Device Lot NumberYO06500
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer04/15/2025
07/16/2025
10/09/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date05/19/2025
08/19/2025
10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICLE: 26120BA, SN: (B)(6); ARTICLE: 26153BI, LOT: YO07.; ARTICLE: 26153BO, LOT: ZO01.; ARTICLE: UP008, SN: (B)(6); ARTICLE: UP602, LOT: SOFTWARE HENCE, NO SN OR LOT.
Patient SexUnknown